# SDR CALA2025062705981

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 31,827 hours, 11,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L/1R GIRT BAR CLAMP LOOSE PER FA PERFORMED ESCAPE SLIDE CHECK AMM25-66-01-200-802, INSPECTED BOTH 1L/1R GIRT BAR & J-HOOK , NO DISCREPANCIES FOUND, OPS CHECK GOOD.
